Noises or buzzing in the ears is found among people who take Ibuprofen, especially for people who are female, 50-59 old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Pain . We study 65,866 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 399 have Noises or buzzing in the ears. Find out below who they are, when they have Noises or buzzing in the ears and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 73,378 users)
Noises or buzzing in the ears has been reported by people with feeling abnormal, itching, insomnia, hypersensitivity, fatigue (latest reports from 22,026 Noises or buzzing in the ears patients).
On Aug, 28, 2016
65,866 people reported to have side effects when taking Ibuprofen.
Among them, 399 people (0.61%) have Noises Or Buzzing In The Ears
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
I have been taking ibuprofen about 4 times a week for pain as needed for about a month. Last night I woke up and had a nose bleed. Can the ibuprofen cause this and if I stop taking it will the nose bleeds stop or has it stopped for you? It is 600mg per pill. The nose bleed did not last long, ...
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
ive been taking Bisoprolol for about 4 years started off on 5mg but heart rate slowed to low now on 2.5 mg but in the last 2 years I have had terrible pulsative tinnitus its doing my head in , has anyone else had this and is there anything I can do to help this please
Hi im only 18 and have hypertension. I started taking lasix only 3 days ago and everytime i took it i felt worse but today i had abnormal heart rate and ringing in ears should i stop taking it? Please do answer.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.